# SDR USAA951192

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Condition: Cracked
- Location: Bs 328
- Part time: 19,934 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 6 INCH CRACK AT HINGE LUGS, BS 328 FORWARD SERVICE DOOR LOWER GATE.  REPLACED HINGE ASSEMBLY.  REPAIRED PER SRM 51-10-2 AND MM 52-41-00.  (M)
